# SDR TWAA9913303

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Failed
- Location: Bs 110-160
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE NUMBER 1RL49B24 THAT IS PART OF THE SELCAL SYSTEM, WAS FOUND WITH BURNED INSULATION FROM STA 110 S-30-119 PIN 67 TO STA 160 RT S-30-22 PIN 18, IT HAD ALSO BURNED THROUGH.  THE WIRE WAS REMOVED AND NOT REPLACED BECAUSE IT WAS NOT PART OF THE SYSTEM DESIGN.  THE AIRCRAFT WAS MANUFACTURED IN DEC, 1998.
